# SDR CALA2014012000089

- Difficulty date: January 17, 2014
- Submitted: January 20, 2014
- Operation: Air carrier
- Aircraft: N36247
- Make and model: Boeing 737824
- Aircraft serial: 28807
- Aircraft time: 46,421 hours, 16,348 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 148A2281
- Condition: Canning
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APB OIL CANNING AT AREA BETWEEN STATION 1016 & APB OUTER TEAR STRAP & BETWEEN STRINGER 1L & STRINGER 3L INSTALLED INTERIM REPAIR IAW ECRA 5310-05969 AT LOCATION.
